Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dizziness,motion sickness, nausea due to medication for OCD

I was taking paxidep due to my OCD problem.I have taken it for around 4/5 months.As the strip has finished at my home, I have not taken it for the last 2/3 days. I am feeling quite uneasy(diziness, motion sickness and nausea are among the main problems).What should I do to resolve this problem?How long will it take?Is there anything to worry about?
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM,

You start taking medicine as soon as possible.These are the signs of withdrawal of the medicine.

You have to continue for long time and after your doctor tells to stop medicine,go by tapering dose.

Ok and bye.
Answered: Mon, 12 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor